# SDR 96ZZZM1399

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- Engine: Pwa PT6A50
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388009
- Condition: Nicked
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: E

## Discrepancy

FLT 4905 - MIA-PID - PILOT SHUTDOWN NR 3 ENGINE ON APPROACH TO PID DUE TO LOW OIL PRESSUE (BELOW RED LINE, WARNING LIGHT CAME ON).  TROUBLESHOOTING INDICATED O-RING IN OIL FILLER NECK TO BE UNSERVICEABLE.  REPLACED O-RING AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
